loading page

Neuroleptic Malignant Syndrome in a patient with moderate Intellectual Disability treated with Olanzapine: a case report.
  • +1
  • Francesco Piacenza,
  • Suet Kee Ong,
  • Patrick O'Brien,
  • Maurice Clancy
Francesco Piacenza
University Hospital Waterford
Author Profile
Suet Kee Ong
University Hospital Waterford
Author Profile
Patrick O'Brien
Brothers of Charity Services
Author Profile
Maurice Clancy
University Hospital Waterford
Author Profile

Abstract

We report the case of a 31 years old woman with moderate Intellectual Disability (ID) and Bipolar Affective Disorder who developed Neuroleptic Malignant Syndrome (NMS) after being treated with Olanzapine. Following discontinuation of the Olanzapine, she made a rapid and full recovery.

Peer review status:ACCEPTED

11 Jan 2021Submitted to Clinical Case Reports
12 Jan 2021Submission Checks Completed
12 Jan 2021Assigned to Editor
24 Jan 2021Reviewer(s) Assigned
24 Jan 2021Review(s) Completed, Editorial Evaluation Pending
29 Jan 2021Editorial Decision: Revise Minor
21 Feb 20211st Revision Received
23 Feb 2021Submission Checks Completed
23 Feb 2021Assigned to Editor
23 Feb 2021Review(s) Completed, Editorial Evaluation Pending
01 Mar 2021Editorial Decision: Accept